Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Categories of motives for additive categories. II

Author: A. V. Yakovlev
Translated by: the author
Original publication: Algebra i Analiz, tom 20 (2008), nomer 6.
Journal: St. Petersburg Math. J. 20 (2009), 1003-1022
MSC (2000): Primary 18E05
Published electronically: October 2, 2009
MathSciNet review: 2530899
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This is a continuation of the paper by the same author published in this journal, v. 19 (2007), no. 6.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 18E05

Retrieve articles in all journals with MSC (2000): 18E05

Additional Information

A. V. Yakovlev
Affiliation: Mathematics and Mechanics Department, St. Petersburg University, Petrodvorets, 198904 St. Petersburg, Russia

Keywords: Category, torsion, $l$-periodic objects, potential factoring through the periodic part.
Received by editor(s): June 6, 2008
Published electronically: October 2, 2009
Article copyright: © Copyright 2009 American Mathematical Society

American Mathematical Society